# SDR USAA2012012300024

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 56,458 hours, 37,107 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 189929
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE UP, CREW REPORTED AN UNSAFE RED AND GREEN NOSE LANDING GEAR LIGHT ILLUMINATING.  ACCOMPLISHED QRH PROCEDURE AND SENT GEAR BACK DOWN AND RECEIVED 3 GREEN LIGHTS.  FLIGHT RETURNED TO FIELD AT PBI.  MAINTENANCE REMOVED AND REPLACED NOSE GEAR POSITION SENSOR PER BOEING AMM 32-61-41-001 AND 32-61-51-404-005.  OPS CHECK WITH GEAR SWING AS PER BOEING AMM 32-61-00-725-001.
